Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A numerical radius inequality involving the generalized Aluthge transform

Tom 216 / 2013

Amer Abu Omar, Fuad Kittaneh Studia Mathematica 216 (2013), 69-75 MSC: Primary 47A10, 47A12, 47A30, 47A63; Secondary 15A60, 47B15, 47B49. DOI: 10.4064/sm216-1-5

Streszczenie

A spectral radius inequality is given. An application of this inequality to prove a numerical radius inequality that involves the generalized Aluthge transform is also provided. Our results improve earlier results by Kittaneh and Yamazaki.

Autorzy

  • Amer Abu OmarDepartment of Basic Sciences and Mathematics
    Philadelphia University
    Amman, Jordan
    e-mail
  • Fuad KittanehDepartment of Mathematics
    University of Jordan
    Amman, Jordan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek